Wydział Matematyki i Informatyki UJ - lista publikacji

1-142 z 142.

2008

140.
Dévissage for local deformation functors, OBERWOLFACH REPORTS vol. 54/2008 (2008), 3038-3040
139.
The Alexmail - an internet mail system of a new generation vol. II (2008), "Contemporary Aspects of Computer Networks", Wydawnictwa Komunikacji i Łączności
133.
132.
A system for monitoring and analysis of vehicular traffic, ARCHIVES OF TRANSPORT SYSTEM TELEMATICS, 2008, 39-41. (2008), 39-41
130.
Two-sided weighted shifts are `almost Krein' normal vol. 188 Oper. Theory Adv. Appl. (2008), "Spectral theory in inner product spaces and applications", Birkhäuser
122.
Libor Barto, Marcin Kozik, Todd Niven
Graphs, polymorphisms and the complexity of homomorphism problems, PROCEEDINGS OF THE 40TH ACM SYMPOSIUM ON THEORY OF COMPUTING, STOC'08 (2008), 789-796
113.
111.
Integration and Lipschitz functions, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO vol. 57 (2008), 391-399
107.
Bostjan Bresar, Jarosław Grytczuk, Iztok Peterin, Sandi Klavzar, Stanisław Niwczyk
106.
Jarosław Grytczuk, Hal Kierstead, Tomasz Bartnicki
The game of arboricity, DISCRETE MATH vol. 308 (2008), 1388-1393
105.
Jarosław Grytczuk, Tomasz Bartnicki
104.
Noga Alon, Jarosław Grytczuk
Breaking the rhythm on graphs, DISCRETE MATH vol. 308 (2008), 1375-1380
103.
Bostjan Bresar, Jarosław Grytczuk, Iztok Peterin, Matijaz Kovse, Tomasz Bartnicki, Zofia Miechowicz
102.
Jarosław Grytczuk
101.
Jarosław Grytczuk
100.
Jarosław Grytczuk, Hal Kierstead, Paweł Prałat
97.
95.
Leszek Gasiński, Nikolaos S. Papageorgiou
93.
91.
Antoine Genitrini, Jakub Kozik, Grzegorz Matecki
On the density and the structure of the Peirce-like formulae, DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE PROCEEDINGS (2008), 461-474
90.
Subcritical pattern languages for and/or trees, DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE PROCEEDINGS (2008), 437–448
89.
Zofia Kostrzycka, Marek Zaionc
86.
Janusz Adamus, Edward Bierstone, Pierre Milman
77.
75.
Antoni Leon Dawidowicz, Anna Poskrobko
Age-dependent population dynamics with the delayed argument vol. 75 (2008), "Progr. Nonlinear Differential Equations Appl., ", Birkhäuser
73.
71.
Marek Jarnicki, Peter Pflug
First steps in several complex variables: Reinhardt domains vol. EMS Textbooks in Mathematics, viii+359 pp (2008), European Mathematical Society (EMS)
70.
68.
Marek Karaś, KaraśM.
A note on triangular automorphisms, UNIV. IAGEL. ACTA MATH. 46 (2008) 71-74.
67.
Marek Karaś, KaraśM.,ZielińskiA.P.
66.
Marek Karaś, KaraśM.
A note on geometric degree of finite extensions of mappings from a smooth variety, BULL. POLISH ACAD. SCI. MATH. 56 no. 2 (2008), 105 - 108
54.
51.
Grzegorz Lewicki, Giulio Trombetta
50.
On some useful conditions for hyperbolicity, TRENDS IN MATHEMATICS vol. 10 (2008), 57-64
47.
Canonical 1-forms on higher order adapted frame bundles, ARCH. MATH. (BRNO) 44 (2008), no. 2, 115-118
44.
Włodzimierz Mikulski, J.Kurek.W.M.Mikulski
The natural affinors on higher order principal prolongations, INT. ELECTRON. J. GEOM. 1 (2008), no. 2, 11-14
43.
36.
Like jet prolongation functors on affine bundles, PROC. CONF. ON DIFFERENTIAL GEOM. AND APPL., WORLD SCIENT. PUBL (2008), 475-487
35.
Włodzimierz Mikulski, M.Doupovec
Extension of connections, PROC. CONF. ON DIFFERENTIAL GEOM. APPL. OLOMOUC, WORLD SCIENT. PUBL. (2008), 223-238
33.
Generalized Haar integral, TOPOL APPL vol. 155 (2008), 1323-1328
31.
Remarks on Henselian rings, UNIV. IAGEL. ACTA MATH. no. 46 (2008), 79--85
28.
Lipschitz cell decomposition in o-minimal structures, ILLINOIS J. MATH. 52 (2008), no. 3, 1045--1063
27.
A linear extension operator for Whitney field on closed o-minimal sets, ANN. INST. FOURIER (GRENOBLE) TOME 58 (2008), 2, 383-404
26.
O geometrii elementarnej w pracach Eulera., ANTIQUITATES MATHEMATICAE 2 (2008) str.77 – 96.
25.
Harold Scott Macdonald Coxeter (1907-2003) i jego matematyka., ANTIQUITATES MATHEMATICAE 2 (2008) str. 231 – 244
20.
Siła głosu w Unii Europejskiej - próba podsumowania, MIĘDZYNARODOWY PRZEGLĄD POLITYCZNY vol. 21 (2008), 226-234.
13.
Robert Wolak, J. J. Konderak
11.
Robert Wolak, J. I. Royo Prieto, M. Saralegi-Aranguren
8.
Lefschetz numbers, binomial sums and chaotic dynamics, TRANS. APPL. MATH. NONLINEAR MODELS vol. 1 (2008), 121-134
6.
Pascal J. Thomas, Nikolai Nikolov, Peter Pflug, Włodzimierz Zwonek